# SDR AWXA9900395

- Difficulty date: November 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Part number: RCF6708
- Condition: Leaking
- Location: Crew Oxygen Sys
- Part time: 3,789 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DIVERT FOR CREW OXYGEN LOSS.  CREW O2 750 PSI, DECREASED TO 570 IN FLT.  REMOVED AND REPLACED O2 REGULATOR FOR LEAKS PER MM 35-13-15-401.  NO LEAKS NOTED.  SEE ALSO LPS 7349112, 113, 116, PLUS 110.  ATA 35  NUMEROUS WRITE-UPS SINCE APRIL 99, 9 MONTH LOOK BACK RECOMMENDATION.  AIRCRAFT IS ON CRITICAL WATCH.
